# SDR AALA20111110TUL03

- Difficulty date: October 27, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR GUTTER BOX DRAIN SUPPORT CORRODED.  REPLACED LEFT NUMBER 4 GUTTER BOX DRAIN SUPPORT PER SRM 51-10-02-0G.
